| Model Number |
HOYA ISERT 251 (+19.00 OD) |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/31/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation is pending.When investigation is completed, a follow-up report will be submitted to the fda.(b)(4).
Event or Problem Description
Report stated that the surgeon had to enlarge the incision to 2.5mm for removal of lens due to cracked haptic during insertion.This event occurred during iol insertion.The patient's prognosis was reported as "recovered." customer reports the malfunction as a "cracked haptic.".
Additional Manufacturer Narrative
The product was not returned, visual inspection was not performed and further information could not be provided.No abnormalities were found in production and inspection records of the product.The exact root cause was not ascertained.(serial no.(b)(4); model 251).(b)(4).
Event or Problem Description
Report stated that the surgeon had to enlarge the incision to 2.5 mm for removal of lens due to cracked haptic during insertion.This event occurred during iol insertion.The patient's prognosis was reported as "recovered." customer reports the malfunction as a "cracked haptic.".